zbMATH — the first resource for mathematics

Inequalities and asymptotic bounds for Ramsey numbers. (English) Zbl 0219.05004

05C35 Extremal problems in graph theory
05C55 Generalized Ramsey theory
Full Text: DOI
[1] Erdös, P; Szekeres, G, On a combinatorial problem in geometry, Compositio math., 2, 463-470, (1935) · Zbl 0012.27010
[2] Graver, J.E; Yackel, J, Some graph theoretic results associated with Ramsey’s theorem, J. combinatorial theory, 4, 125-175, (1968) · Zbl 0191.22504
[3] Ramsey, F.P, On a problem of formal logic, (), 264-286 · JFM 55.0032.04
[4] Frasnay, C, Sur LES fonctions d’entiers se rapportant au théorème de Ramsey, C. R. acad. sci. Paris, 256, 2507-2510, (1963) · Zbl 0211.02502
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.